VOL. 17 · NO. 1 | 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 17 (1), (1965)
No abstract available
Articles
Yasurô Tomonaga
Tohoku Math. J. (2) 17 (1), 1-6, (1965) DOI: 10.2748/tmj/1178243615
KEYWORDS: 57.32
No abstract available
Shûkichi Tanno
Tohoku Math. J. (2) 17 (1), 7-15, (1965) DOI: 10.2748/tmj/1178243616
KEYWORDS: 53.80
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 17 (1), 16-28, (1965) DOI: 10.2748/tmj/1178243617
KEYWORDS: 42.20
No abstract available
P. L. Butzer, E. Görlich
Tohoku Math. J. (2) 17 (1), 29-54, (1965) DOI: 10.2748/tmj/1178243618
KEYWORDS: 42.10
No abstract available
W. Jurkat, A. Peyerimhoff
Tohoku Math. J. (2) 17 (1), 55-71, (1965) DOI: 10.2748/tmj/1178243619
KEYWORDS: 40.31
No abstract available
Chorng-shi Houh
Tohoku Math. J. (2) 17 (1), 72-75, (1965) DOI: 10.2748/tmj/1178243620
KEYWORDS: 53.52
No abstract available
Chinami Watari
Tohoku Math. J. (2) 17 (1), 76-86, (1965) DOI: 10.2748/tmj/1178243621
KEYWORDS: 42.16
No abstract available
Shôichi Takahashi
Tohoku Math. J. (2) 17 (1), 87-104, (1965) DOI: 10.2748/tmj/1178243622
KEYWORDS: 10.68, 12.40
No abstract available
Back Matter
Tohoku Math. J. (2) 17 (1), (1965)
No abstract available
Back to Top